toolman 02/02/18
Last reply 5 months ago
Lemtrada

I just had my 5 day treatment and seem to be getting bloated did anyone else experience this afterwards? Eating a lot from the steroids could this cause it?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ā€˜xā€™.


stumbler
5 months ago

@toolman , you can read a list of potential side effects of steroids here :-

https://www.mstrust.org.uk/a-z/steroids-methylprednisolone#sideeffects

Hopefully, it answers your question.


toolman
5 months ago

Thank you it helped


lilbird
5 months ago

Hi @toolman

Honestly can’t remember whether or not i had any issues with bloating but definitely couldn’t stop cramming food in my face!! Hope you’re doing well šŸ˜Š


keels
5 months ago

Yes l was bloated after the treatment and put on 7lbs in a week it went after a few days though x


shazybabe86
5 months ago

Hi lovely.

I’m starting my Lemtrada infusions on Monday hopefully I will not get bloated.
I’ve struggled to eat like I used to. Also with my left hand side of my.face being numb it’s hard to eat.
Do they have steroids while the infusions are given? I was diagnosed is Nov 17 but I had 3 days on steroids while in hospital? as was having a major relapse as found out I’ve had MS for years?

Hope you didn’t mind me Msging.

Shannon x


aabreu
5 months ago

Iā€™m on prednisone right now.
Was reading this website today about reducing side effects.
http://visihow.com/Reduce_Side_Effects_from_Taking_Prednisone

I think the main advice is to lose the salt shaker. Vitamin D and calcium.
Never stop cold turkey.


stumbler
5 months ago

@shazybabe86 , Steroids are part of the Lemtrada Protocol….


shazybabe86
5 months ago

Thank you

Wish me all the best for lemtrada starting 2moro

Shannon x


lilbird
5 months ago

I’m guessing you’re all tucked up in bed by now @shazybabe86 with your early start tomorrow but I’m sending you positive vibes & hopefully you might see this tomorrow šŸ˜Š


bethyannelies
5 months ago

Hi, I start lemtrada next Monday.. My consultant put me back on steroids last week right up until it starts because I can’t really walk or balance. Personally I get water retention with steroids too which makes me all bloated. Also every time I have steroids my face goes a tad bloated and swollen. I just make sure i dont eat much salt and keep hydrated which seems to help.
Beth x

Post Comment

You must be logged in to reply to this topic.